# SDR FDEA202402280221

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66867
- Aircraft time: 2,994 hours, 1,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Part time: 2,994 hours, 1,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FUSELGE SKIN ON STA 287 AND BETWEEN STGR 15RH AND 16RH. FUSELAGE SKIN ON STA 287 AND BETWEEN STGR 15 RH AND 16 RH, LIGHTNING STRIKE WAS   REPAIRED IAW E.A. #: H-5330-T0378282.
